Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example of a Hilbert ring with maximal ideals of different height


Author: Leslie G. Roberts
Journal: Proc. Amer. Math. Soc. 37 (1973), 425-426
MSC: Primary 13A15
MathSciNet review: 0313234
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of an integral domain which is a Hilbert ring of Krull dimension two but has some maximal ideals of height one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0313234-5
PII: S 0002-9939(1973)0313234-5
Article copyright: © Copyright 1973 American Mathematical Society